# SDR HEEA071951

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 15,128 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30703001
- Part serial: 9800042
- Condition: Discharged
- Location: Dc System
- Stage of operation: IN
- How discovered: C
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

LOST ALL POWER AND WOULD NOT CHARGE. REPLACED WITH SERVICEABLE BATTERY.
